# SDR CALA2013100991888

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 69,282 hours, 25,396 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP LOOSE ROW 12-12 LT SIDE.  LIGHT STRIP AT ROW 12 THRU 13 REINSTALLED & SECURED, OPERATIONS CHECKED GOOD.
